Volume 23, Number 3
Previous Issue Next Issue

Lenys Bello & Marcos Raydan

J. Comp. Math., 23 (2005), pp. 225-232

Preview Full PDF 97 1716 Abstract

Xiao-Fei Hu & Pei-Xin Ye

J. Comp. Math., 23 (2005), pp. 233-246

Preview Full PDF 94 1719 Abstract

Guo-Liang Xu

J. Comp. Math., 23 (2005), pp. 247-260

Preview Full PDF 99 1706 Abstract

Dong-Yang Shi, Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 23 (2005), pp. 261-274

Preview Full PDF 94 1741 Abstract

Tie Zhang

J. Comp. Math., 23 (2005), pp. 275-284

Preview Full PDF 93 1773 Abstract

Feng-Hui Huang & Chuan-Ju Xu

J. Comp. Math., 23 (2005), pp. 285-304

Preview Full PDF 87 1756 Abstract

Xiao-Xia Guo & Zhong-Zhi Bai

J. Comp. Math., 23 (2005), pp. 305-320

Preview Full PDF 89 1739 Abstract

Zhi-Jun Shen, Guang-Wei Yuan & Long-Jun Shen

J. Comp. Math., 23 (2005), pp. 321-326

Preview Full PDF 89 1665 Abstract

Shao-Qin Gao

J. Comp. Math., 23 (2005), pp. 327-336

Preview Full PDF 88 1847 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard